Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On the oscillation and asymptotic behavior of $ \dot N(t)=N(t)[a+bN(t-\tau )-cN^2(t-\tau )]$

Authors: K. Gopalsamy and G. Ladas
Journal: Quart. Appl. Math. 48 (1990), 433-440
MSC: Primary 34K15; Secondary 34K20, 92D25
DOI: https://doi.org/10.1090/qam/1074958
MathSciNet review: MR1074958
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We obtained sufficient conditions for all positive solutions of the equation in the title to oscillate about the positive equilibrium $ {N^ * }$ . We also found sufficient conditions for the global attractivity of $ {N^ * }$.

References [Enhancements On Off] (What's this?)

  • [1] W. C. Allee, Animal aggregations, Quart. Review of Biology 2, 367-398 (1927)
  • [2] W. C. Allee, Animal aggregations: A study in general sociology, Chicago University Press, Chicago, 1931
  • [3] I. Barbalat, Systemes d'equations differentielles d'oscillations nonlineaires, Rev. Roumaine Math. Pures Appl. 4, 267-270 (1959) MR 0111896
  • [4] M. E. Gilpin and F. J. Ayala, Global models of growth and competition, Proc. Nat. Acad. Sci. 70, 3590-3593 (1973)
  • [5] K. Gopalsamy, A delay induced bifurcation to oscillations, J. Math. Phys. Sci. 16, 469-488 (1982) MR 700794
  • [6] G. E. Hutchinson, Circular causal systems in ecology, Ann. N.Y. Acad. Sci. 50, 221-246 (1948)
  • [7] G. Ladas, Sharp conditions for oscillations caused by delays, Applicable Analysis 9, 93-98 MR 539534
  • [8] K. E. F. Watt, Ecology and Resource Management, McGraw Hill, New York, 1968

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 34K15, 34K20, 92D25

Retrieve articles in all journals with MSC: 34K15, 34K20, 92D25

Additional Information

DOI: https://doi.org/10.1090/qam/1074958
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society